Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 1, Pages 50–57 (Mi dm1083)  

On bounds for complexity of circuits of multi-input functional elements

N. P. Redkin


Abstract: In this paper we suggest a method to find lower bounds for complexity of circuits of functional elements. The essence of the method consists of replacing the initial, maybe quite complex, basis containing multi-input elements by a more simple basis, say, of two-input elements, with subsequent use of known lower bounds for complexity of circuits in the simple basis. The efficiency of this method is illustrated on particular examples of finding the asymptotics and even precise values of complexities of realisation of special Boolean functions, monotone Boolean functions and functions with small number of ones.

DOI: https://doi.org/10.4213/dm1083

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:1, 85–93

Bibliographic databases:

UDC: 519.95
Received: 08.06.2009
Revised: 16.12.2009

Citation: N. P. Redkin, “On bounds for complexity of circuits of multi-input functional elements”, Diskr. Mat., 22:1 (2010), 50–57; Discrete Math. Appl., 20:1 (2010), 85–93

Citation in format AMSBIB
\Bibitem{Red10}
\by N.~P.~Redkin
\paper On bounds for complexity of circuits of multi-input functional elements
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 1
\pages 50--57
\mathnet{http://mi.mathnet.ru/dm1083}
\crossref{https://doi.org/10.4213/dm1083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675430}
\zmath{https://zbmath.org/?q=an:05779534}
\elib{https://elibrary.ru/item.asp?id=20730323}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 1
\pages 85--93
\crossref{https://doi.org/10.1515/DMA.2010.005}


Linking options:
  • http://mi.mathnet.ru/eng/dm1083
  • https://doi.org/10.4213/dm1083
  • http://mi.mathnet.ru/eng/dm/v22/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:385
    Full text:196
    References:41
    First page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021